# SDR A6WA200840136

- Difficulty date: February 25, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP POSITION LIGHT LENSES FOUND CRACKED. REPLACED IAW AMM 57-30-61-400-801.  (M)
